Advertisement

Journal of Systems Science and Complexity

, Volume 26, Issue 6, pp 1002–1018 | Cite as

Sufficiency and duality for nonsmooth multiobjective programming problems involving generalized univex functions

  • Xianjun LongEmail author
Article

Abstract

In this paper, nonsmooth univex, nonsmooth quasiunivex, and nonsmooth pseudounivex functions are introduced. By utilizing these new concepts, sufficient optimality conditions for a weakly efficient solution of the nonsmooth multiobjective programming problem are established. Weak and strong duality theorems are also derived for Mond-Weir type multiobjective dual programs.

Key words

Duality multiobjective programming nonsmooth pseudounivexity nonsmooth quasiunivexity nonsmooth univexity sufficient optimality condition weakly efficient solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Chinchuluun A and Pardalos P M, Mutiobjective programming problems under generalized convexity, Models and algorithms for global optimization (ed. by Torn A and Zilinskas J), Springer, Berlin, 2007, 4: 3–20.MathSciNetCrossRefGoogle Scholar
  2. [2]
    Chinchuluun A, Pardalos P M, Migdalas A, and Pitsoulis L, Pareto Optimality, Game Theory, and Equilibria, Springer, 2008.CrossRefzbMATHGoogle Scholar
  3. [3]
    Long X J and Huang N J, Lipschitz B-preinvex functions and nonsmooth multiobjective programming, Pacific J. Optim., 2011, 7: 83–95.MathSciNetzbMATHGoogle Scholar
  4. [4]
    Long X J and Peng J W, Semi-B-preinvex functions, J. Optim. Theory Appl., 2006, 131: 301–305.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Long X J and Quan J, Optimality conditions and duality for minimax fractional programming involving nonsmooth generalized univexity, Numer. Algebra, Control Optim., 2011, 1: 361–370.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Mishra S K and Giorgi G, Invexity and Optimization, Nonconvex Optimization and Its Applications, Vol. 88, Springer-verlag Berlin, Heidelberg, Germany, 2008.Google Scholar
  7. [7]
    Mishra S K, Wang S Y, and Lai K K, V-Invex Functions and Vector Optimization, Optimization and Its Applications, Vol. 14, Springer Science Business Media, New York, 2008.Google Scholar
  8. [8]
    Mishra S K, Wang S Y, and Lai K K, Generalized Convexity and Vector Optimization, Nonconvex Optimization and Its Applications, Vol. 90, Springer-verlag Berlin, Heidelberg, Germany, 2009.Google Scholar
  9. [9]
    Hanson M A, On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl., 1981, 80: 545–550.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Reiland T W, Nonsmmoth invexity, Bull. Austral. Math. Soc., 1992, 41 437–446.MathSciNetGoogle Scholar
  11. [11]
    Clarke F H, Optimization and Nonsmooth Analysis, Wiley-Interscience, New York, 1983.zbMATHGoogle Scholar
  12. [12]
    Lee G M, Nonsmooth invexity in multiobjective programming, J. Inform Optim. Sci., 1994, 15: 127–136.MathSciNetzbMATHGoogle Scholar
  13. [13]
    Ye Y L, D-invexity and optimality conditions, J. Math. Anal. Appl., 1991, 162: 242–249.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Antczak T, Multiobjective programming under d-invexity, European J. Oper. Res., 2002, 137: 28–36.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Aghezzaf B and Hachimi M, Sufficient optimality conditions and duality in multiobjective optimization involving generalized convexity, Numer. Funct. Anal. Optim., 2001, 22: 775–788.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Jeyakumar V and Mond B, On generalized convex mathematical programming, J. Aust. Math. Soc. Ser. B, 1992, 34: 43–53.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    Bector C R, Suneja S K, and Gupta S, Univex functions and univex nonlinear programming, Proceedings of the Aaministrative Scinences Association of Canada, 1992, 115–124.Google Scholar
  18. [18]
    Mishra S K, Wang S Y, and Lai K K, Nondifferentiable multiobjective programming under generalized d-univexity, European J. Oper. Res., 2005, 160: 218–226.MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    Antczak T, An η-approximation approach in nonlinear vector optimization with univex functions, Asia-Pacific J. Oper. Res., 2006, 23: 525–542.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    Mond B and Weir T, Generalized Concavity and Duality, Generalized Concavity in Optimization and Economics (ed. by Schaible S and Ziemba W T), Academic Press, New York, 1981, 263–279.Google Scholar
  21. [21]
    Chandra S, Dutta J, and Lalitha C S, Regularity conditions and optimality in vector optimization, Numer. Funct. Anal. Optim., 2004, 25: 479–501.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Systems Science, Academy of Mathematics and Systems Science, CAS and Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.College of Mathematics and StatisticsChongqing Technology and Business UniversityChongqingChina

Personalised recommendations